# SDR SWIA202053344

- Difficulty date: September 19, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 46120071
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDSCREEN INBOARD FLOOR MOUNT CORROSION W/100% MATERIAL LOSS.  C-CHECK RO 10/13/2020.  REPLACED CORRODED INBOARD FLOOR MOUNT WITH NEW MOUNT ON LEFT WINDSCEEN, REF C&D CMM.
